加载中…
For a bipartite graph with parts and , an -interval coloring is a proper edge coloring of by integers such that the colors on the edges incident to any vertex in form an interval. Denote by the minimum such that has an -interval coloring with colors. The author and Toft conjectured [Discrete Mathematics 339 (2016), 2628–2639] that there is a polynomial such that if has maximum degree at most , then . In this short note, we prove this conjecture; in fact, we prove that a cubic polynomial suffices. We also deduce some improved upper bounds on for bipartite graphs with small maximum degree.

生成讲解博客的中文版本

生成AI智能校验的中文版本